# SDR 07FDEA04598

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A5734088
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT WING LEADING EDGE BOTTOM SKIN UPPER SURFACE AND RIB NEAR TRACK NR 5-7 REPAIR PERFORMED BY BLEND OUT THE CORROSION AND OVERSIZING THE HOLES IAW EA 6-5741-106528 AND RAS BAE/1005113/2007 ISS A.
